# SDR DALA13005690865

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 78,292 hours, 74,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT FWD OVERWING EMERG EXIT, EMERGENCY LIGHTS INOPERATIVE. TROUBLESHOT IAW TSM 33-53-00 AND REPLACED FUSES AT EXIT IDENTIFIERS AT FWD OVERWING EXITS LT AND RT IAW AMM 33-53-00. OPS CHECKED GOOD.
